# SDR ASAA2013052095001

- Difficulty date: May 20, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380107
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD AFT SUPPORT ANGLE AFT OF FUSE PIN IS CRACKED.  ACFT GROUNDED. REMOVED AND INSTALLED NR 1 PYLON INBD SUPPORT ANGLE IAW SRM 51-40-02.
